# SDR RYN2008F00006

- Difficulty date: July 23, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N123DL
- Make and model: Boeing 767332
- Aircraft serial: 23437
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 7926140001
- Condition: Inoperative
- Location: Hf Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF (RIGHT HF) NOT WORKING, NR 1 HF (LEFT HF) IS ALREADY ON DEFERRAL.  REPLACED NR 1 HF ANTENNA COUPLER IAW AMM 23-11-01, OPS CHECKED NORMAL.  (A)
